# SDR R61A2021070700534

- Difficulty date: June 1, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 33,432 hours, 21,206 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Box
- Part number: 59144812
- Part serial: A0445
- Condition: Defective
- Location: Zone 100
- Part time: 33,432 hours, 21,206 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT/CABIN FOLLOWED BY APU GEN OFF BUS. R&R W314 HARNESS AND R&R RICC CABINET.
